MathSciNet Relay Station
MathSciNet bibliographic data
MR2909770 55R80
Church, Thomas Homological stability for configuration spaces of manifolds. Invent. Math. 188 (2012), no. 2, 465–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement